JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MIXED VECTOR FQ-IMPLICIT VARIATIONAL INEQUALITY WITH LOCAL NON-POSITIVITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MIXED VECTOR FQ-IMPLICIT VARIATIONAL INEQUALITY WITH LOCAL NON-POSITIVITY
Lee, Byung-Soo;
  PDF(new window)
 Abstract
This paper introduces a local non-positivity of two set-valued mappings (F,Q) and considers the existences and properties of solutions for set-valued mixed vector FQ-implicit variational inequality problems and set-valued mixed vector FQ-complementarity problems in the neighborhood of a point belonging to an underlined domain K of the set-valued mappings, where the neighborhood is contained in K. This paper generalizes and extends many results in [1, 3-7].
 Keywords
mixed vector FQ-implicit complementarity problem;mixed vector FQ-implicit variational inequality problem;positively homogeneous mapping;convex cone;upper semicontinuity;lower semicontinuity;locally non-positive;
 Language
English
 Cited by
 References
1.
Y. P. Fang and N. J. Huang, The vector F-complementarity problem with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett. 16 (2003), 1019–1024 crossref(new window)

2.
F. Ferro, A minimax theorem for vector-valued functions, J. Optim, Theory Appl. 60 (1989), 19–31 crossref(new window)

3.
N. J. Huang and J. Li, F-implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen 23 (2004), 293–302

4.
B. S. Lee, Mixed vector FQ-implicit variational inequalities with FQ-complementatity problems, submitted

5.
B. S. Lee, M. F. Khan, and Salahuddin, Vector F-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett. 20 (2007), 433–438 crossref(new window)

6.
J. Li and N. J. Huang, Vector F-implicit complementarity problems in Banach spaces, Appl. Math. Lett. 19 (2006), 464–471 crossref(new window)

7.
H. Y. Yin, C. X. Xu, and Z. X. Zhang, The F-complementarity problems and its equivalence with the least element problem, Acta Math. Sinica 44 (2001), 679–686